lambda-Statistical limit points of the sequences of fuzzy numbers

Tuncer A. N., BENLI F. B.

INFORMATION SCIENCES, vol.177, no.16, pp.3297-3304, 2007 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 177 Issue: 16
  • Publication Date: 2007
  • Doi Number: 10.1016/j.ins.2007.02.007
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.3297-3304
  • Erciyes University Affiliated: Yes


Aytar has introduced the concepts of statistical limit and cluster points of a sequence of fuzzy numbers based on the definitions given in Fridy's study for sequences of real numbers. In this paper, we define A-statistical limit and A-statistical cluster points of sequences of fuzzy numbers and discuss the relations among the sets of ordinary limit points, A-statistical limit points and A-statistical cluster points of sequences of fuzzy numbers. (C) 2007 Elsevier Inc. All rights reserved.